advertisement
Question
Posted by: Bea | 2011-01-13

Chest pain

I''ve been breastfeeding for 7,5 months now and I''ve been on Eglonyl for the past 6 months. Since last week I''m experiencing upper chest pains - it feels like sore muscles, but I''m concerned that it may be something else as I haven''t done anything that could cause sore muscles in my chest. Can I take Eglonyl for so long? I''m planning to breastfeed until my baby is 12 months.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't tell what the chest pain is due to. You should see your GP about this. You can use Eglonyl, but do you still need it?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-01-16

I can't tell what the chest pain is due to. You should see your GP about this. You can use Eglonyl, but do you still need it?

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement